# SDR AWXA200500336

- Difficulty date: March 13, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 55,962 hours, 39,486 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Seat Row 8 Lt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 8 LT HANGS INTO THE AISLE AND HAS BROKEN WIRES.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
